# SDR SIMA20220218012

- Difficulty date: February 18, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 14,864 hours, 9,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027: RH FLOOR SILL CORRODED BETWEEN FR12-14.(LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED RH FLOOR SILL BETWEEN FR 12-14 IAW EMB 175 SRM 51-40-08, 51-40-02, AND 51-43-04.
